Digestive Disorders / Gastroenterology Expert Forum
Taking tetracyline
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Taking tetracyline

I had been taking tetracyline for about two weeks for a swollen gland.  I started to having trouble swallowing food and felt like I
had heart burn . I took tums and bought pepcid,but still feel this constant feeling of uncomfort in chest.  Went back to doctor.
They did ekg. was ok.  Was taken off tetracyline about two day ago, but still have the same feeling in chest.  Food irritates
it more.  How long am I going to have this feeling or what treatment should I seek?
Related Discussions
-8 Comments
Blank
Avatar_n_tn
Are you sure you are not allergic to this medicine because I am and I had the exact identical reaction as what you are descibing above when I took it.  You might ask your doctor.  Try taking some benydryl as according to the dosagin says to your age and weight on the box etc.  assuming you can take that and aren't allergic to it or it's ingredients and it won't interfrere with any other meds and if it helps with your symptoms within 24 hours then you know.  It can take up to a week or two for a medication to get out of your system.  If that isn't it, I don't know what it would be.  Hope I helped some, but like I said, it is identical to what I had.

Smokeater.
Blank
Avatar_n_tn
Just a comment about Tetracycline.  It is one of the drugs that is definitely related to pancreatitis along with Azathioprine, Dideoxylinosine, Estrogens, Furosemide, Pentamidine, Sulfonamides, Thiazide diuretitcs and Valproc acid.
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank